| Model Number |
CDS0601-XTR |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Tissue Injury (4559)
| Date of Event |
06/24/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device is expected to be returned for investigation.It has not yet been received.A follow-up report will be submitted with all additional relevant information.
Event or Problem Description
It was reported that on (b)(6) 2026, a patient presented with grade 4+ degenerative mitral regurgitation (mr) for a mitraclip procedure.During the procedure, a mitraclip was advanced within the patient.During grasping attempts the mitraclip xtr caused a tear on the posterior leaflet.The mitraclip was removed from the patient and the procedure was discontinued without implanting any mitraclips.The final mr remained at grade 4+.There were no clinically significant delays reports.
Event or Problem Description
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record revealed no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Based on available information, the cause of the reported unspecified tissue injury was unable to be determined.The reported patient effect of unspecified tissue injury, as listed in the mitraclip system instructions for use, is a known possible complication associated with mitraclip procedures.The reported serious injury/ illness/ impairment was a result of case-specific circumstances.There is no indication of a product quality issue with respect to manufacture, design, or labeling.